Young Woman Reports Having Two Strokes Immediately After Moderna Vaccine

A woman, who describes herself as an artist, reports that immediately following her second dose of the Moderna COVID-19 vaccine, she began having adverse side effects leading to two strokes.

After receiving the second dose of the vaccine at Walmart, she says she went home and immediately began having headaches and feeling unwell. She laid down to take a nap only to wake up unable to speak and unable to see and make sense of anything. She says that at that time, she was unable to even unlock her cell phone to dial 911.

Fortunately, her mother was able to drive her to the hospital where she was told that due to her young age, 31, it was very unlikely that she had a stroke. However, after receiving the results of an MRI, she was then told that she actually had two strokes. She then received treatment for blood clots and describes herself as “lucky to be alive.”

Unfortunately, there are many reports of blood clotting and other adverse side effects following the various COVID-19 vaccinations.



         


We are being actively censored on many platforms because of our conservative views. The more places you follow us, the more likely we are to get our message out.

☑Uncensored Content
☑Exclusive Member-Only Content
☑Support Our Growth